| Model Number |
763656 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the bags were continuously causing an error that showed that there was air stuck in the line.The bags were unable to be used correctly.There was no patient injury.Additional information provided by the customer stated that there was air in the line of the feeding set.They tried to exchange the pump to see if that was the issue but the bags continued to have air in the line after that.